# SDR CALA2023103003226

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 84,527 hours, 10,610 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 205730
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATTERY PACK (M33099) AT DR 2L FOUND CAPACITY FUNCTIONAL CHECK FAIL REF HX NR WO.2295826, ORIG BY V920586 EMER LT BATTERY PACK AT DR 2L REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM 33-51-06 (M33099)
